MathSciNet Relay Station
MathSciNet bibliographic data
MR281654 (43 #7369) 05.50
Zaks, Joseph The analogue of Eberhard's theorem for $4$-valent graphs on the torus. Israel J. Math. 9 1971 299–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement